MathSciNet Relay Station
MathSciNet bibliographic data
MR850155 (87j:58092) 58G15 (35S05 47G05)
Zelditch, Steven Pseudodifferential analysis on hyperbolic surfaces. J. Funct. Anal. 68 (1986), no. 1, 72–105.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement